# SDR GLBA20090904K

- Difficulty date: September 3, 2009
- Submitted: September 4, 2009
- Operation: Air carrier
- Aircraft: N293UX
- Make and model: Emb EMB-120ER
- Aircraft serial: 120293
- Aircraft time: 25,997 hours, 27,731 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT AT TS 15370 AFT OF CARGO DOOR APPROX  21 INCHES X 12 INCHES X .375 INCH DEEP.  FRAME BROKEN AT FS 15370 AND STR 15L.  STR 15L BROKEN IN HALF/ STR 16L CRUSHED AND CRACKED.  FRAME TO SKIN CLIPS DESTROYED FROM STR 14L TO 17L.  MX REPAIRED THE AFFECTED AREA AND PERFORMED THE REQUIRED RII INSPECTIONS IAW EO 09-120-53-008.  MATERIALS UTILIZED ARE INCLUDED IN THE EO.
